# SDR 95FDEA01609

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 344 BEAM FROM LBL 37 - RBL 15, WL 208.1 AND DOUBLE HOLE THROUGH PREVIOUS REPAIR AT LBL 19.
